# SDR DU4R2006385

- Difficulty date: April 7, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S12428867800
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STR 29L BETWEEN FS 1287 AND 1309.  REMOVED CORRODED SECTION OF RT SEAT TRACK FS 1287 - 1309.  FABRICATED AND INSTALLED SEAT TRACK REPAIR 36 INCHES LONG FROM S1242886-7800 AND SPLICE P/N 3914677-501N IAW MD-80 SRM 53-05D FIG 18, 51-10-3.
